# SDR DJFA2005162

- Difficulty date: November 16, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N829LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258466
- Aircraft time: 5,849 hours, 3,645 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,724 hours, 3,536 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Fuel Flow Ind
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING DESCENT THE LEFT ENGINE BEGAN SURGING UP AND DOWN.  THE FUEL FLOW RANGED FROM 400 TO 1,300 LBS / HR.  PRIORITY HANDLING WAS REQUESTED AND FIRE RESCUE RESPONSE WAS GIVEN FOLLOWING A NORMAL LANDING IN KMSP.  THE ENGINE CONTINUED TO SURGE THROUGH THE LANDING PHASE, AND STOPPED WHEN THE AIRCRAFT BEGAN TAXIING.  MX EXAMINED ALL ELECTRICAL CONNECTIONS AND DISCOVERED A LOOSE CONNECTOR ON THE NR 1 ENGINE TORQUE MOTOR.  THE CONNECTOR WAS TIGHTENED AND RESAFETIED.  P2T2 SENSORS WERE SWAPPED BETWEEN THE LEFT AND RIGHT ENGINES.  NO DISCREPANCIES WERE NOTED WHILE PERFORMING GROUND ENGINE RUNS, AND NO ABNORMALITIES WERE NOTED DURING THE TEST FLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
